Gradient method for non-injective operators in Hilbert space with application to Neumann problems

Volume 26 / 1999

János Karátson Applicationes Mathematicae 26 (1999), 333-346 DOI: 10.4064/am-26-3-333-346


The gradient method is developed for non-injective non-linear operators in Hilbert space that satisfy a translation invariance condition. The focus is on a class of non-differentiable operators. Linear convergence in norm is obtained. The method can be applied to quasilinear elliptic boundary value problems with Neumann boundary conditions.


  • János Karátson

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image